# SDR SWIA200819768

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 35,000 hours, 28,941 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555406
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SELECTING GEAR DOWN, RECEIVED A TRIPLE CHIME "GEAR DISAGREE" AND  "NOSE GEAR DOOR" AURAL WARNING.  (FLT 3812)  REPLACED NOSE GEAR SELECTOR VALVE IAW AMM 32-33-01.  OPS CHECKS GOOD.
